Ground states of semilinear elliptic equations : a geometric approach
Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 5, p. 551-581
@article{AIHPC_2000__17_5_551_0,
     author = {Bam\'on, Rodrigo and Flores, Isabel and Del Pino, Manuel},
     title = {Ground states of semilinear elliptic equations : a geometric approach},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {5},
     year = {2000},
     pages = {551-581},
     zbl = {0988.35054},
     mrnumber = {1791878},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2000__17_5_551_0}
}
Bamón, Rodrigo; Flores, Isabel; del Pino, Manuel. Ground states of semilinear elliptic equations : a geometric approach. Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 5, pp. 551-581. http://www.numdam.org/item/AIHPC_2000__17_5_551_0/

[1] Clemons C.B., Jones C.K.R.T., A geometric proof of the Kwong-McLeod uniqueness result, SIAM J. Math. Anal. 24 (1993) 436-443. | MR 1205535 | Zbl 0779.35040

[2] Fowler R., Further studies of Emden's and similar differential equations, Quart. J. Math. 2 (1931) 259-288. | Zbl 0003.23502

[3] Guckenheimer J., Holmes P., Nonlinear Oscillations, Dynamical Systems and Bifurcations of Vector Fields, Springer-Verlag, New York, 1983. | MR 709768 | Zbl 0515.34001

[4] Gidas B., Ni W.-M., Nirenberg L., Symmetry properties of positive solutions of nonlinear elliptic equations in RN, Adv. Math. Studies 7A (1981) 369-402. | MR 634248 | Zbl 0469.35052

[5] Gidas B., Spruck J., Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math. 34 (1981) 525-598. | MR 615628 | Zbl 0465.35003

[6] Gidas B., Caffarelli L., Spruck J., Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math. 42 (3) (1989) 271-297. | MR 982351 | Zbl 0702.35085

[7] Hirsch M., Pugh C., Schub M., Invariant Manifolds, Lecture Notes in Math., Vol. 583, Springer-Verlag, New York, 1977. | MR 501173 | Zbl 0355.58009

[8] Johnson R., Pan X., Yi Y., The Melnikov method and elliptic equations with critical exponent, Indiana Univ. Math. J. 43 (1994) 1045-1077. | MR 1305959 | Zbl 0818.35025

[9] Johnson R., Pan X., Yi Y., Positive solutions of super-critical elliptic equations and asymptotics, Comm. Partial Differential Eqnuations 18 (1993) 977-1019. | MR 1218526 | Zbl 0793.35029

[10] Lin C.-S., Ni W.-M., A counterexample to the nodal line conjecture and a related semilinear equation, Proc. Amer. Math. 102 (2) (1988) 271-277. | MR 920985 | Zbl 0652.35085

[11] Smoller J., Shock Waves and Reaction Diffusion Equations, 2nd edn., Springer-Verlag, New York, 1994. | MR 1301779 | Zbl 0807.35002